# SDR 99ZZZX2807

- Difficulty date: July 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: C&L Aerospace Holdings, LLC, repair station J2SR196J
- Aircraft: N369E
- Make and model: Cessna A185F
- Aircraft serial: 18504000
- System (JASC): 8010 · Engine Cranking
- Part: Adapter
- Part number: 643259A29R
- Condition: Broken
- Location: Starter
- Part time: 723 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FAILURE OF BEARING DUE TO CORROSION CAUSING SHAFT TO SHIFT AND DAMAGE CRANKCASE.  BEARING VERY ROUGH AND NEAR FAILURE DUE TO CORROSION AND RUST.  TELEPHONE CONVERSATION WITH MFG, CONTINENTAL, SAYS THAT AFTER MARKET ENGINE HEATERS MAY CONTRIBUTE TO MOISTURE IN THIS AREA CAUSING THE CORROSION PROBLEM ULTIMATELY RESULTING IN THIS FAILURE.
